Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Julisss

Member
  • Total Reviews

    0
  • Content Count

    105
  • Joined

  • Last visited

Community Reputation

5 Neutral

2 Followers

About Julisss

  • Rank
    Member

Recent Profile Visitors

3728 profile views
  1. Hey all, I'm a retired user, been on Spiro for 2 years now and my skin is crystal clear. I have been taking 200 and then 100mg/day although I've never been strict enough about it - I sometimes skip days, etc. Recently I noticed a couple veins becoming more prominent on my tummy/thigh (I'm very fair skinned anyhow) and I wonder if I can attribute this to Spiro? I hear steroids make the skin thinner. I somehow think this is Spiro related as I recall reading from a lady who struggled with som
  2. Hey all, I'm on Spiro and I've been clear for a year now. I took 200mg each day. However, a few days ago I realised I started to develop melasma around my eyes (I'm very white skinned and don't want to look like a panda.) I am positive Spiro is the culprit as I take no other meds and my period has always been out of whack on it, so I presume I have estrogen dominance. For this reason, I decided to cut back and only take 100mg per day until my blood test is complete. Do you think I would stay
  3. I've been on it for 3 months and 2 months on 200. And genuinely, I have no idea when it should resolve, but I don't plan to wait more than one more month! Otherwise *knocks on wood* my skin is almost the same baby bum-quality it was after accutane, just waiting for 3-5 whiteheads to resolve (I had around 200 at any given time of those bastards!) and scars are fading nicely too. Whatever comes out now, goes away in a matter of 1-2 days. I am really happy SO FAR and really want to keep getting ev
  4. When I say it's messing with my cycle, I mean I have pretty constant spotting (sometimes more than spotting - sorry, gross, I know), rarely did I have a few completely dry weeks since I increased to 200mg. That is totally messed up - but clear skin is still worth it for me maybe even half of this dosage would work sufficiently for me, but I don't want to experiment with that any soon. Some say spotting resolves after a few months, so I still haven't given up, but will schedule an appointment ab
  5. Exactly, that's what I mean - women take Spiro to reverse hair loss. Although, yes, I've heard of people who started shedding hair on Spiro. Hormones are quite unpredictable I guess. Maybe hair weakens as sebum production goes down, but to most women, the only effect is oily/greasy hair staying nice I've taken Yadine (something similar to Yaz, but probably milder). Did nothing for acne, good or bad. I'm considering starting again as Spiro doesn't seem to stop messing with my cycle. Anyhow, I d
  6. No, Spiro does not necessarily cause hair loss, in fact some women take it for hair loss! I think it can be a bit of a double edged sword when it comes to that problem, but in general, it rather helps. I also read someone's story who thought she lost hair due to Spiro, whereas it was due to her low iron levels. And by the way - more people experience hair loss/thinning on Accutane, some even permanently. Accutane doesn't help because it will do nothing for your persisting hormonal imbalance t
  7. Thank you! Of course, I'll try to pay attention if it comes to b/c-s. I am just not sure about Yaz/Yasmine. I've read so many horrible things about them, blood clotting, etc, but will try to find something with drospirenone How about estradiol? I think I once took pills with estradiol-drospirenone and they did nothing for my skin, better or worse, just thought I'd still ask.
  8. No-no, please don't do it!!! You are better off on very high dose (150-200) of Spiro than the lowest dose of Accutane! I have taken it 2x and both times it cleared me for a while (2nd time lasted less than a year!) and last October it all came back with a revenge. Now that I am at the end of month 3 on Spiro, and taking 200, well... I am not bragging I have flawless skin, but if you look at my gallery, you can see it brought results. So I would really, really encourage you to sti
  9. Haha, I do the same to my poor Mum whenever I'm home! (Thankfully, while I'm away I don't have a chance as Skype has a crap quality ) Anyhow, don't be sad - I had the same, some cysts left behind really indented areas, but most of them have completely faded now! You'll see improvement on the scar in 1-1,5 months time in my experience. Especially if there's pigmentation, that's not how your healed skin will look like.
  10. Hello all. Today (or tomorrow? not sure) marks 3 months for me. I've uploaded some new pics in the gallery. I do not want to jinx myself, cause I'll never take clear skin for granted again, but there has been a dramatic improvement. I still have a few whiteheads, red marks and peeling leftovers, but now I am okay with a thin layer of foundation. I am going out again and living life to the fullest. Not to say I have no troubles but it does make my life a lot easier and so far *knocks on wo
  11. I think you should stick with it, your body might need this higher dosage for it to work properly. This also means you may have to wait another 1-2 months for optimal results. Don't give up For me, 200 worked!
  12. I know! I can only share my experience, but topicals never touched my acne. Don't even think the bp is doing any good. I think it's better if you use AHA/BHA to keep acne from forming. It peels a bit but doesn't give your skin the awful quality retinoids do.
  13. Hey, I'm 2 and a half months in, and have the same weird clogged pore situation. However, all the huge ones are nicely clearing up, it's the tiny little pin-sized ones that are bothering me because sometimes they progress to pimples in the course of one night. But there is only so much I can do about it... My skin was beginning to look really good, now I got some inflamations but I see a connection there with a few days of excess chocolate, yoghurt and dairy consumption something I normally
  14. I have craaaazy period, or something between spotting and period will see a doctor about it soon but still wanna give it some time, hoping it resolves. I use Dan's cleanser, the bp (but not every day) and salicylic acid for spot-treating. I don't like retinoids, they really overdry my skin. But thanks for the suggestion. For small acne I plan to apply 10% on larger areas, leave it on and see what it does. Will do it on the weekend so it has time to peel... I am not happy taking antibi
×